0141 781 6600
Anadin Extra 8 Caplets
Anadin
8pack 12 CASE
1768824
60 600
£2.29 30.2%
30.2%
 
Anadin Extra 8 Caplets
Anadin
8pack 12 CASE
1768824
60 600
£2.29 30.2%
Detail Information
Anadin Painkiller Caplets Extra 8s

Whether you're suffering from a headache, migraine or body aches and pains, Anadin Extra provides you with effective pain relief.
Made with an effective triple-action formula to help fight pain, these tablets get to work in 5 minutes* and contain aspirin, paracetamol, and caffeine to provide relief from headaches, aches, and pains.
Aspirin targets the source of the pain, paracetamol helps block pain signals, while caffeine helps to speed up pain relief.
Use for the relief from: headaches, migraines, period pain, muscle aches & pains, rheumatic pain, fever, toothache, sore throat and feverishness.
Anadin offers a wide product range which includes paracetamol, ibuprofen, and aspirin, Anadin provides tailored pain, offering a variety of effective painkillers.
*based on caffeine absorption data. For pain relief. Always read the label.
1. Anadin Extra for pain relief. Always read the label.
2. Anadin Extra Pain Relief Tablets provide effective pain relief.
3. These pain relief tablets get to work in just 5 minutes* (*based on caffeine absorption data) and provide relief from headaches, migraines, aches and pains.
4. Pain-relieving medication featuring a triple-action formula containing aspirin, paracetamol, and caffeine.
5. Aspirin targets the source of pain, paracetamol helps block pain signals, and caffeine helps accelerate pain relief, providing pain and headache relief.
6. Painkillers with an effective combination of pain-relieving ingredients.

  • Each Film-Coated Tablet contains: Aspirin, 300mg, Paracetamol 200mg and Caffeine 45mg
How to use: Adults, the elderly, and young persons aged 16 and over - Take 2 tablets every 4 hours to a maximum of 8 tablets in 24 hours. Do not give to children under 16 years, unless specifically indicated. For migraine indication: use of this medicine is not recommended for children and adolescents (under 18 years of age).
Do not store above 25°C
  • Advisory: 16  Years
Company Name

Haleon

Manufacturer Address
Haleon, Building 5, First Floor the Heights Weybridge Surrey KT13 0NY
Return To
Haleon, Building 5, First Floor the Heights Weybridge Surrey KT13 0NY
Disclaimer:

Whilst every care has been taken to ensure product information is correct, food products are constantly being reformulated, so ingredients, nutrition content, dietary and allergens may change. You should always read the product label and not rely solely on the information provided on the website. If you have any queries, or you'd like advice, please contact the product manufacturer. Although product information is regularly updated, we are unable to accept liability for any incorrect information. This does not affect your statutory rights. This information is supplied for as is for personal use only, and may not be reproduced in any way without our prior written consent and without due acknowledgement.